# SDR DALA2016081906103

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,163 hours, 22,482 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHT AT SEAT ROW 33 DEF INOPERATIVE.  MAINTENANCE FOUND THE SEAT WIRE HARNESS OPEN. REPLACED THE WIRE HARNESS AND OPS CHECKED OK.
